# SDR ASAA11410303

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT PSU ATTACH BRACKAT AT FS 400 BETWEEN STRINGER 8R + 9R.  ACCOMPLISHED FRAME REPAIR IAW EA 20062609 400 53 123.
